Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/66362
Title: Discovering historic traffic-tolerant paths in road networks
Authors: Li, PH
Yiu, ML 
Mouratidis, K
Keywords: Road networks
Road traffic
Issue Date: 2017
Publisher: Springer
Source: Geoinformatica, Jan. 2017, v. 21, no. 1, p. 1-32 How to cite?
Journal: Geoinformatica 
URI: http://hdl.handle.net/10397/66362
ISSN: 1384-6175
DOI: 10.1007/s10707-016-0265-y
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
Citations as of Aug 17, 2018

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
Citations as of Aug 17, 2018

Page view(s)

36
Last Week
3
Last month
Citations as of Aug 13, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.